# SDR 07FDEA03116

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651786331
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT, LOWER HINGE REPAIR, 3 HOLES ARE CRACKED.  NEED   ENGINEERING EVALUATION PER WIC 53308429 ITEM 5. HOLES CIRCLE IN BLACK, ALSO ON NR00077 LT FUSELAGE SKIN IS CRACKED OUT OF THE MAIN ENTRY DOOR CUTOUT LWR HINGE CUTOUT.  REPAIR OF LOWER HINGE CUTOUT ACCOMPLISHED ON EO NR 7-5330-7-2345 P2.  BOTH DISCREPANCIES NR00077 AND NN00500 ARE REPAIRED ON THIS EO.
